17lbs in 2 Weeks with Havoc... ****
- 12-24-2007, 05:58 PM
17lbs in 2 Weeks with Havoc... ****
Hmmmn, I went from 241 to 216 in 3 weeks overdosing on Venom...
Now I've gone from 216 to 233 in 2 weeks overdosing on Havoc.
OK, so the **** works. I took 8 today. How was I supposed to know?
I'm getting fatter than ****, really quickly. What should I do? Take less Havoc and eat less carbs?
I was going to keep taking Venom and stay cut while gaining, but that didn't work.
Worked out today, ultra strong but I took 1 1/2-2 scoops of WTF Pumped and I got too pumped. To where I couldn't even really move my arms.
Man, I overdo everything. If I'm bulking I eat too much. If I cut up, I starve myself. I want instant results... And I'm an idiot to boot. But the fact that I recognize it doesn't seem to help me fix the problem.
- 12-24-2007, 06:05 PM
there are no instant results with things. you expect things to come too easily.
8 pills of havoc is 80mg...
That is absurd. You dont even have a proper PCT planned. Quit overdosing on things. you'll just end up jeapordizing your health.
- 12-24-2007, 06:07 PM
get your diet in cehck first dumb assSerious Nutrition Solutions Representative
X-GELS THE Prohormone alternative!
12-24-2007, 07:56 PM
Is this somebody's idea of a Christmas present to us all? A little Christmas Eve flaming for us all to enjoy?
I'll have a rip.
Pumping Iron, you're an idiot. Stop taking Havoc now before you really hurt yourself. You've obviously done no research and no planning, so you have no business taking f*cking steroids!
Sweet! Now I feel ready to celebrate Christmas!
12-24-2007, 07:59 PM
12-24-2007, 09:40 PM
The fact you know you are doing something bad and continue to do it means you need to talk to somebody before you end up killing yourself. I'm serious. If you are doing what you say you are doing you are going to mess around one day and not be so lucky to recover. You need to diagnose the underlying condition causing you to continue to do things in a erratic and hazardous way.
12-24-2007, 09:43 PM
12-24-2007, 09:52 PM
you know....seriously...stop taking havoc then go get urself some cycle support, enjoy the boobies! I was pushing 233lb of blub, dropped to 169 then bulked to 198.STOP WITH YOUR ****. YOU OBVIOUSLY WANT IT TO QUICK AND UR STUPIDITY IS MAKING YOU LOOK RIDICULOUS. I also was yelled at when I was taking tren @ 17 (while cutting) hahaha. good times. IF YOU NEED HELP PM ME. Ill help.
12-24-2007, 11:30 PM
Best thread of the night...
12-25-2007, 12:31 AM
12-25-2007, 12:45 AM
This is awesome. I love reading these horror stories.
12-25-2007, 01:31 AM
80mg is going to trash your liver, i would stop havoc and go to a doctor, you could seriously damage your liver, oh yeah and you really backed your self into a wall, you need a SERM for PCT but thats going to trash you liver even further..
12-25-2007, 01:44 AM
If you're such an idiot, the cut down the wrist, not across. It might help.
12-25-2007, 06:17 AM
Wow...seriously. 17lbs in 2 weeks...good one! Secondly, overdosing on a methylated PH? 80mg....is forrest gump your hero or something? Because thats along lines of being that retarded. Seriously bud, even if you did gain like that its not worth it because you are destroying your body to get those gains.
"Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.
12-25-2007, 07:45 AM
I'm not sure if you have openly discussed your planned PCT, or if you even have one. My suggestion is to get it now, before it's too late. My opinion - skip the OTC PCT because you have been runnig EPI so high that normal shutdown is out the window, and your man-sacks are on break from production (whether you feel good or not - that dosage will shut you down, and will affect you in the long run.)
With you wanting things to come fast, just be prepared for them to leave fast, with out saying good-bye, no kiss on the way out - just gone. And when that happens, you will feel the grunt of the negative in everything. Things of this nature may lead to depression, lack of libido, sickness, raisin nuts, and will not just correct itself overnight, nor just go away quitely.
I wish you all the best - the voice of reason will stop.
12-25-2007, 07:57 AM
15 posts and only one or two useful responses. I think it would help him more to tell him in a nutshell what he should change than call him an idiot in various guises. That's probably the easiest reply to a thread like this, but in no way the most meaningful. AnabolicMinds is a forum to learn from and guide the needy.
My advice to him is to look at Matthew76's contribution. Path-setting!
Product Educator | USPowders
Statements made by this online persona are the sole property of the owner, and do not necessarily reflect USPowders opinion as a whole.
12-25-2007, 12:01 PM
12-25-2007, 12:13 PM
I think he needs to be ignored already has a ton of good advice he is only looking to stir things up he craves the negative spotlight
12-25-2007, 03:14 PM
Havoc & Testicular Atrophy, Good Times.
Notice how on the bottle of Havoc, nowhere does it have any warnings, i.e.: "do not exceed x mg per day", or this will shrivel your nuts and give you tits if you do, etc...
Anyways, I'm just going to take the dose down to 4-5 per day, quit very soon and take some otc **** like ALRI's restore and hope my nuts come back.
Then next cycle I'm going to take no Havoc, but take Test/Deca for some real gains, and get my HCG/Clomid before I even start.
I would order some real SERM, but I'm unwilling to wait that long.
Congratulations, you've tricked me into thinking that supp manufacturers were always full of ****, when in fact they slipped some real **** past. How was I to know? Most supplements are 98% bull****...
I mean cry wolf so many times and I can't believe it, but this time the wolf actually ate my nutsack. Thanks!
I'll go ahead and take Restore and see if my nuts Restore themselves, and I'll take maybe 3-4 Havocs from now on.
I don't notice any ***** tits... I do notice that I'm ****ing fat though. I might be big as ****, but I'm turning into a bloated piece of fat ****. I could have done this with Creatine, it just would have taken a little longer. Radical.
Using orals I already knew was not the right way to get lasting gains. Besides being really ****ing bad for you.
I just really didn't believe that these were the real deal. **** me running!
12-25-2007, 03:31 PM
Controlled Labs Head Board Rep
adam @ ControlledLabs.com
CONTROLLED LABS products are produced in a GMP for Sport certified facility
12-25-2007, 03:33 PM
12-25-2007, 03:33 PM
12-25-2007, 03:53 PM
12-25-2007, 04:11 PM
12-25-2007, 04:14 PM
12-25-2007, 05:34 PM
12-25-2007, 08:36 PM
Take a week off to research the stupid **** you're doing and to look up the definition of Insanity.
12-26-2007, 06:03 AM
12-26-2007, 12:57 PM
dUDE YOU ROCK!!!
Who needs a liver when you got guns? Gotta be hard core if ya wonna roll with the big boys!
12-26-2007, 01:09 PM
His name was Robert Paulson...
12-26-2007, 05:22 PM
i wish you the best of luck!
12-26-2007, 05:34 PM
"I mean cry wolf so many times and I can't believe it, but this time the wolf actually ate my nutsack. Thanks! "
that sucks brah
12-26-2007, 06:07 PM
Best thread EVAR.
12-27-2007, 12:03 AM
i actually feel bad for the dude your only handed one life
12-27-2007, 03:49 PM
Am i the only one that thinks this guy should bump his havoc dose up to 10 pills a day, because im a scientist at heart so i would like to see what happens lol
12-28-2007, 11:26 AM
12-28-2007, 11:42 AM
12-28-2007, 07:19 PM
And if by some chance he isn't... then he's an uber retard and also he's probably gaining and loosing a lot of water weight. Probably High BF too.
Similar Forum Threads
- By Eric Potratz in forum AnabolicsReplies: 162Last Post: 01-06-2010, 09:39 PM
- By Abaddon75 in forum AnabolicsReplies: 37Last Post: 07-26-2009, 05:47 PM
- By Zombie in forum Supplement LogsReplies: 110Last Post: 07-09-2008, 08:13 PM
- By CoreyNYC in forum AnabolicsReplies: 9Last Post: 09-27-2007, 05:34 PM
- By CoreyNYC in forum Supplement LogsReplies: 2Last Post: 09-24-2007, 09:28 AM